# SDR DALA2024071207050

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON CUSP WEB STA Y=256, 275, AND BTW STA X=44/54 (UPPER FACE) AT PAX CABIN. SUMMARY 00441: CUSP WEB STA Y=256, 275, AND BTW STA X=44/54 (UPPER FACE) AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4. (LP #0442199)
